Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 6, Number 1 (2006), 435-457.
On deformations of hyperbolic 3–manifolds with geodesic boundary
Let be a complete finite-volume hyperbolic 3–manifold with compact non-empty geodesic boundary and toric cusps, and let be a geometric partially truncated triangulation of . We show that the variety of solutions of consistency equations for is a smooth manifold or real dimension near the point representing the unique complete structure on . As a consequence, the relation between deformations of triangulations and deformations of representations is completely understood, at least in a neighbourhood of the complete structure. This allows us to prove, for example, that small deformations of the complete triangulation affect the compact tetrahedra and the hyperbolic structure on the geodesic boundary only at the second order.
Algebr. Geom. Topol., Volume 6, Number 1 (2006), 435-457.
Received: 7 October 2005
Accepted: 20 February 2006
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Frigerio, Roberto. On deformations of hyperbolic 3–manifolds with geodesic boundary. Algebr. Geom. Topol. 6 (2006), no. 1, 435--457. doi:10.2140/agt.2006.6.435. https://projecteuclid.org/euclid.agt/1513796519